# SDR CALA2023071902276

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 86,075 hours, 20,422 cycles
- System (JASC): 7100 · Powerplant System
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Eng 2
- Stage of operation: AP
- How discovered: B
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

DUE TO ENGINE # 2 SURGE EVENT ACCOMPLISH FIM 71-06 TASK 812 ACCOMPLISHED TASK 1-11 BVCU F1 04 AND TPU F0 40 WERE PRESENT. THIS IS OK PER FLAG NOTE 2 NEED TO CONTINUE FROM BLOCK 12 C/W FIM TASK 71-06 BLOCK 12 , TESTED ALTITUDE SWITCH IAW AMM 75-32-07-735-001-R00 , OPS CHECK FAILED. REPLACED ALTITUDE SWITCH S/N OFF 5637, STALLED S/N 5907 L OPS CHECK GOOD. REQUIRES TEST 3 , IP/HP COMPRESSOR AIRFLOW CONTROL TEST. PERFORED TEST #3 IP/HP COMRESSOR AIRFLOW CONTROL TEST AND TEST#13 TAKE OFF POWER ASSURANCE TEST. ALL TESTS PASSED NO DEFECTS NOTED. TOMC NOTIFIED OF TEST RESULTS. PERFORM GVI OF AIRCRAFT. NO DISCREPANCIES FOUND OR DAMAGE. SUSPECTED A SHIFT IN AFT CARGO LUGGAGE AS SOURCE OF BANG AND VIBRATION. C/W WITH TOMC REQUEST AND PERFORMED INSPECTION AFTER SURGE PER AMM 71-00-00-206-007-R00, TASKCARD: 19-0572-8-0004 FOR COMPLIANCE.  COMPLIED WITH BOROSCOPE INSPECTION OF #2 ENGINE HP, IP, LP TURBINES, HPC STGS 1 TO 6, IPC STGS 1 TO 6. NO DEFECTS NOTED AT THIS TIME.
